# SDR BA08010

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Part number: 301VT
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL CLT-LGW FLT NR 704, CREW REPORTED L1 WINDOW NOT HEATING, FLIGHT DIVERTED TO PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED TERMINAL BLOCK 301VT.  OPS CHECKS OK.
